Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online
Ask a Urologist   »  

Testis burns after urination. Urine test done. Looking for suggestion

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Sir, I had rbc in urine for last 1 year. but creatine level is pain .Testis burns after urination but it happens rarely. I have low sex drive.
Posted Wed, 5 Dec 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later

Welcome to XXXXXXX and Thanks for your query.

Kindly mention the number of RBC in the urine.

If blood is more than 5 on many occasions, you need to be tested to look for the cause, most probably stones or infection or tumor.
The tests start with simple ultrasound scan and go up gradually, depending on what is found in the tests.
Libido depends on various factors. Try relaxation, yoga, exercise regimen and dry fruits intake. More important is to give more time to let things settle on its own.

Kindly get medical advice and get well soon.

Above answer was peer-reviewed by
Follow-up: Testis burns after urination. Urine test done. Looking for suggestion 1 hour later
USG done 1 year ago. No abnormality found in Kidney and Urine Bladder.Only some amount of resudual urine found in bladder after urination.RBC found in range of 5-11 hpf in urine.Is that any kidney problem or something else.
Answered by Dr. G.Srinivasan 5 hours later

Welcome back.

Hematuria evaluation needs a set of tests.
The scan needs to be repeated to look for stone, infection, tumor.
Then urine culture to look for infection needs to be done.
If nothing is found, then cystoscopy may be necessary to look at the bladder.
Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor